Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Coughing up phlegm, pain under eye lid and top left corner of eye, difficulty seeing. Treatment?

about a couple of days i was coughin up my phelgm like i usually do and after i stopped later that day my right eye started hurting more so up under my eye lid and in the top left corner...when i look to the left it hurts but not as bad as it hurts when i look to the right..but noooo blood is visible nothing has changed eye sight no blood no nothing. So do you think you know what my problem is?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
hi..u might be having referred pain because of cough/sinusitis..please consult physician/ENT doc for further opinion..u may start antibiotics/ expectorant syrup/steam inhalation..avoid cold drinks..and chilled foods.
u may get vision and refraction tested under standered testing conditions..rather than just imagining the vision in gereral viewing condition..
u may take pain killer if pain is severe paracetamol is safer..
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor